# SDR DALA2022121408118

- Difficulty date: June 17, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 82,573 hours, 10,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, THREE ELONGATED HOLES WERE FOUND ON RH WING BOTTOM SKIN AT FUEL TANK ACCESS CUT-OUT BETWEEN RIB 37- 38. HOLES 11 THRU 15 AND 17 WERE FOUND WITHIN THE ALLOWABLE DAMAGE LIMITS OF A330 SRM TASK 57- 21-11-300-001; THEREFORE, THIS ER/A PROVIDES REPAIR INSTRUCTIONS EXCLUSIVELY FOR HOLE #16, ER/A 599892-14.
